# SDR TRAX200800951

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 11,380 hours, 7,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT IAW CRJ 700 AMM 25-61-00.  (S)
